Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

shrinkydink

Member
  • Posts

    16
  • Joined

  • Last visited

Reputation

0 Neutral

2 Followers

About shrinkydink

  • Birthday 01/01/1978

Profile Information

  • Gender
    Female
  • Location
    Toronto, Ontario
  1. Month & 6 days Sooo tired. I think I may be more tired these days because of the meds. But it also might be because I'm just so tired of studying all the time, and all I do is sit and cram stuff into my brain. Noticed yesterday that the skin around my lips are starting to flake a little bit, but my forehead isn't flaking anymore. It's like parts of my face are taking turns flaking.. Gross. Ok ok.. I knew this was gonna happen. I'll just have to moisturize like crazy. Ah, okay, back to stu
  2. Month & 4 days Wow I can't believe it's already been a month. I've been so wrapped up with school that I just take the meds and don't really think about it. Saw my derm last week and he prescribed me some more, and now I'm just waiting for the blood test results. As for some side effects, the worst one I'm having so far is the dry lips. But it's actually gotten a lot better, I don't have to use my lip balm religiously throughout the day, just semi-religiously. Now I see though, that my sk
  3. I'm just a little bit ahead of you in the course, but I completely feel your pain. I'm on my 21st day and I'm still breaking out and it's stressing me out. I hope things work out with your course this time around!!!!
  4. Thanks!!! I can't remember now which paper I was writing since I've written about 5 in the last month or so, but I'm sure the good feelings came my way =)) Now onto the post.... Day 21 Ow ow ow. I have three paaaainful pustules near my chin and all I can say is OW. And I'm getting another one on my forehead, but it doesn't seem as big/deep as the other ones. I've only started taking 10 pills per week, up from 7 just a couple of days ago, and so far I don't have too many side effects. B
  5. I think fb is a great way of keeping in touch with people, but most ppl here are right, facebook is way overrated, and to tell you the truth, i have all these friends and if i saw even half of them on the streets i dont think 1) i'd say hi to them and 2) i'd remember their names. i've started to delete the ppl i see on the street (or more often on campus) and we both act like we don't know each other. And don't worry about the partying and commenting thing, because honestly, most of the ppl I kn
  6. Day 11 Almost the two week mark! I'm glad I haven't had any severe side effects as of yet, just the damn dry lips. Although I seem to be breaking out still, but I'm really stressed out with school so that might be causing it. Annoying.. One good thing about taking this is that I'm starting to eat breakfast on a regular basis now. Which also means I get hungrier on a regular interval. Haha, I know, I should always eat breakfast, but with my class schedule, I'm not always waking up in the morni
  7. Day 8 Thanks you guys , I appreciate the support!! And yeah you're right.. the postules.. are never ending it seems and they HURT Well, as for the rest of it, I still have really dry lips, but now that it's cold outside it's becoming worse and I'm using SO much lip balm. I guess it's a small price to pay for having clear skin but ouch.. My skin's been oily just as always and I was wondering why because the doctor told me everything should start drying out, but I think it might be due to my m
  8. Day 6 Started seeing some side effects a couple of days ago. Mostly mild side effects. So far I have chapped lips and started to see some dry skin, mostly on my nose. My eyes have been pretty tired, but I don't know if that's because of the change in weather and it's now more dry so my contacts are getting dried quicker.. I've been getting a lot more sleepy these days too. But seeing as how I'm trying not to drink that much tea/coffee, I've just started to take power naps so I can study witho
  9. Day 3 So.. so far, nothing too crazy to report. I've had a headache all day but I think that's mostly due to the change in weather.. And it's only been 3 days so I'm not expecting any changes. But, nothing bad, so I'm happy!
  10. Eeeek... I wish I could give you great advice but I just started on it today so i don't know if i'd be very helpful.. although my doctor did tell me that i don't need to use cleaners for acne, just regular face cleaner will do. And he also said that the 'tane would make your skin flaky/dry so it'd be advisable to use a moisturizer, I'd say everyday but I already use moisturizer everyday so if you're not used to it, maybe see how it goes when you use it every two days. Good luck with it, I hope
  11. Day 1 So, it's my first day (finally) on Accutane. I've been waiting for a couple of weeks now for administrative stuff to be cleared, and it finally went through today! I'm kinda nervous about this entire thing, but now I'm more excited. I'm some-what of a hypochondriac so I'm hoping I won't exacerbate the side effects even more. We'll see. I'm hoping to get some feedback from you guys as I go along, cuz I have a feeling I won't be able to get through the next 5 months alone. (Although I've
  12. I was in the same boat as you, I never thought I'd join on of these forums but after I saw how much support we all get and give each other, it made me really enthusiastic about the idea. I don't know how far along you are on Accutane, but hope things are going well!! I'm starting on it in the next week or so, so I'm pretty nervous.. but let's keep our fingers crossed!
  13. That's exactly me right now, I'm about to start on it and I know the hypochondriac me is going to be freakin out and getting ALL of the side effects. Seriously, good luck.
  14. I know exactly what everyone's feeling. I especially hate it when people ask, "why do you wear makeup? I don't know how you bother". Honestly, if they knew what I was feeling, they'd understand. I hate feeling insecure everytime I'm in a weird lighting or something, and I feel like everyone can see that I'm blatantly wearing makeup. I'm going on Accutane soon so I'm hoping this problem will be history.. we'll see though.
×